Alert archive / Vermont / Frost Advisories in 2016
Frost Advisory 2, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at May 10, 2016, 3:44 AM EDT for 7 counties in Vermont; Franklin County, St. Lawrence County, New York. It took effect at May 11, 2016, 1:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2016, 3:44 AM EDT (07:44 UTC)
- In effect from
- May 11, 2016, 1:00 AM EDT
- Expired
- May 11, 2016, 7:31 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 22 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2477 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
560 WWUS71 KBTV 100744 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 344 AM EDT TUE MAY 10 2016 VTZ006-008-010-012-016>019-101545- /O.NEW.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 344 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO THE CONNECTICUT VALLEY, EXCEPT NORTHEAST VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-101545- /O.NEW.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 344 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ028-035-VTZ002-005-009-101200- /O.CON.KBTV.FR.Y.0001.000000T0000Z-160510T1200Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES 344 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE AND RUTLAND COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 3 AM AND 6 AM THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
3 follow-up statements
587 WWUS71 KBTV 101128 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 728 AM EDT TUE MAY 10 2016 NYZ028-035-VTZ002-005-009-101230- /O.CAN.KBTV.FR.Y.0001.000000T0000Z-160510T1200Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES 728 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK. TEMPERATURES HAVE BEGUN TO RISE ACROSS THE CHAMPLAIN VALLEY THIS MORNING UNDER SUNNY SKIES. THUS...THE THREAT FOR ANY ADDITIONAL FROST HAS ENDED. $$ VTZ006-008-010-012-016>019-102100- /O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 728 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO THE CONNECTICUT VALLEY... EXCEPT NORTHEAST VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-102100- /O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 728 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ WGH
646 WWUS71 KBTV 101936 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 336 PM EDT TUE MAY 10 2016 VTZ006-008-010-012-016>019-111200- /O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 336 PM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...THE VALLEYS OF CENTRAL VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...UPPER 20S TO MID 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-111200- /O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 336 PM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
450 WWUS71 KBTV 111131 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 731 AM EDT WED MAY 11 2016 NYZ026-027-087-VTZ006-008-010-012-016>019-111245- /O.CAN.KBTV.FR.Y.0002.000000T0000Z-160511T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR...JOHNSON...STOWE...MONTPELIER...BRADFORD... RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 731 AM EDT WED MAY 11 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK ...AS WELL AS FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS OF VERMONT EASTWARD TO THE CONNECTICUT VALLEY. TEMPERATURES HAVE BEGUN TO RISE THIS MORNING UNDER SUNNY SKIES. THUS...THE THREAT OF ANY ADDITIONAL FROST HAS COME TO AN END ACROSS THE REGION. $$ WGH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at May 10, 1:53 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 10, 1:53 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 153 AM EDT TUE MAY 10 2016 .SYNOPSIS... AREAS OF FROST IS EXPECTED OVERNIGHT WITH CLEARING SKIES AND LIGHT WINDS AS SURFACE HIGH PRESSURE BUILDS INTO THE NORTH COUNTRY. THIS WILL PROVIDE OUR REGION WITH PLENTY OF SUNSHINE AND MILD TEMPERATURES ON TUESDAY AND WEDNESDAY WITH HIGHS WELL INTO THE 70S BY THURSDAY. THE NEXT CHANCE FOR SHOWERS ARRIVES WITH A FRONT ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 153 AM EDT TUESDAY...CURRENT FORECAST OF MAINLY CLEAR SKIES STILL LOOKS GOOD...SO NO CHANGES HAVE BEEN MADE IN THE FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... AS OF 330 PM EDT MONDAY...MODELS ARE ALL IN VERY GOOD AGREEMENT WITH THE OVERALL SYNOPTIC SITUATION, AND NO MAJOR CHANGES TO PRIOR FORECASTS. TUE NIGHT: WE'LL STILL BE UNDER NORTHWEST FLOW ALOFT. LOOKS LIKE A WEAK SHORTWAVE WILL DROP SOUTH DURING THE NIGHT, PERHAPS EVEN TRACKABLE AS A SUBTLE/WEAK SURFACE TROUGH. HOWEVER NO MOISTURE AROUND, SO FROM A SENSIBLE WEATHER PERSPECTIVE, IT WON'T BE NOTICED. WE'LL BE STARTING A LITTLE WARMER FROM TUESDAY'S HIGHS, AND THE TROUGH MAY KEEP THE BOUNDARY LAYER JUST MIXED ENOUGH THAT AT THIS POINT AM NOT EXPECTING TEMPERATURES AS COLD FOR ANY SORT OF WIDESPREAD FROST ISSUE. AT THIS POINT, HAVE LEFT OUT THE MENTION OF FROST BUT CAN'T RULE IT OUT FOR PARTS OF EASTERN VERMONT AND THE ADIRONDACKS. OVERNIGHT LOWS GENERALLY MID 30S TO LOW 40S. WEDNESDAY: SURFACE HIGH RIDGING DOWN FROM THE NORTH, SO 0% POPS AND PRETTY MUCH WALL-TO-WALL SUNSHINE. 925MB TEMPERATURES ON THE ORDER OF 9-12C WHICH SUPPORTS HIGH TEMPERATURES IN THE MID 60S TO LOWER 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... AS OF 330 PM EDT MONDAY...FIRST PART OF THE EXTENDED PERIOD WILL FEATURE OUTSTANDING WEATHER (PERSONAL BELIEF), BEFORE IT TURNS UNSETTLED FRIDAY AND SATURDAY AND THEN BACK TO BELOW NORMAL TEMPERATURES FOR SUNDAY AND MONDAY. 12Z SUITE OF GUIDANCE IS IN DECENT AGREEMENT, OUTSIDE OF SOME TIMING DIFFERENCES FOR FRIDAY, THROUGH SATURDAY. MORE DIVERGENCE IN SOLUTIONS FOR SUNDAY AND MONDAY THAT MAKE SOME OF THE SPECIFIC ASPECTS OF THE FORECAST (EG: PRECIPITATION PROBABILITIES AND TEMPERATURES) MORE UNCERTAIN. THURSDAY: MODELS SHOW RIDGING AT ALL LEVELS. LOTS OF SUN AND CONTINUED DRY. 925MB TEMPERATURES ARE PROGGED TO BE 3-6C WARMER THAN WEDNESDAY AND SHOULD BE IN THE 14-18C RANGE. A GOOD RULE OF THUMB THIS TIME OF THE YEAR IS TO ADD 10C TO THOSE TEMPERATURES TO GET A FORECAST MAXIMUM TEMPERATURE WHERE WE LIVE. THAT SUGGESTS TEMPERATURES IN THE MID 70S TO LOWER 80S. NOTED THE GFS MEX GUIDANCE HAS 79F FOR BTV. THINK WE'LL ACTUALLY REACH 80-82F HERE. HOWEVER, STARTING WITH OUR GUIDANCE BLENDS WHICH HAD 74F FOR BURLINGTON, THAT'S A SHIFT OF 6-8F. GIVEN STILL A CHANCE THAT LATER MODELS WILL SHOW A LITTLE COOLER PROJECTIONS, BEST COURSE AT THIS TIME IS TO NOT GO TOO CRAZY. DID DEVIATE ABOUT 3-4F ABOVE GUIDANCE, SO HAVE PAINTED IN LOTS OF MID-UPPER 70S ACROSS THE LAND. DEWPOINTS WILL BE IN THE 40S, SO IT WILL BE DRY (RELATIVE HUMIDITIES IN THE 30-35% RANGE). THURSDAY NITE/FRIDAY: PATTERN BEGINS TO CHANGE. UPPER RIDGING SHIFTS EAST OF THE AREA AND A SOUTHWEST FLOW PATTERN DEVELOPS. FAIRLY LARGE UPPER TROUGH WILL BE DEVELOPING OFF TO THE WEST, AND WILL HELP SPREAD SOME MOISTURE IN OUR DIRECTION. THURSDAY NIGHT STARTS CLEAR, BUT WILL CLOUD UP. DURING THE DAY ON FRIDAY WE'LL HAVE SHOWERS SPREAD ACROSS THE REGION. GFS SUGGESTS THAT WILL HAPPEN THE FIRST PART OF THE DAY. EURO SAYS LATER FRIDAY. TOO FAR IN ADVANCE TO GET THAT TIMING RIGHT -- THUS WON'T TRY TO SPLIT HAIRS, AND HAVE PAINTED IN A GUIDANCE BLEND OF 40-60% POPS (LOWER EAST, HIGHER WEST). NOT MUCH INSTABILITY INDICATED BY MODELS, SO NOT THINKING ANY THUNDER. TEMPERATURES SHOULD STILL TOP OUT IN THE MID 60S TO LOWER 70S. SATURDAY: LONG WAVE TROUGH STILL CENTERED WEST OF HERE BUT A BIT CLOSER. ANOTHER SHORTWAVE ZIPS THROUGH THE FLOW AND GIVES US A RENEWED CHANCE OF SHOWERS. TEMPERATURES ALOFT DO COOL SOME FROM FRIDAY AND WITH THE EXPECTED CLOUDS AND SHOWERS LOOKING AT HIGHS PRIMARILY IN THE LOWER- MID 60S. JUST KEPT WITH THE GUIDANCE BLEND AS IT SEEMED REASONABLE. SUNDAY/MONDAY: MORE DEVIATION BETWEEN THE MODELS, THOUGH VERY LARGE SCALE SCENARIO IS SIMILAR. WE WILL BE WITHIN A LONG WAVE TROUGH FEATURING A COUPLE OF CUTOFFS TO OUR NORTHEAST AND NORTHWEST. GFS IS A LITTLE MORE AMPLIFIED WITH THE FLOW PATTERN OVER US. IN ANY CASE, WE'LL BE LOOKING AT 925MB TEMPERATURES DOWN TO THE 2-5C RANGE, SUPPORTIVE OF DAYTIME TEMPERATURES IN THE 50S AT BEST. IN FACT, 850MB TEMPERATURES WILL BE DROPPING BELOW 0C, MEANING THE HIGHEST TERRAIN ABOVE 3500FT OR SO WILL HAVE YET ANOTHER CHANCE AT SEEING SOME SNOW SHOWER ACTIVITY. BOY, WINTER TOOK IT'S TIME TO ARRIVE, AND NOW IT'S DOING ALL IT CAN TO KEEP SPRING FROM REALLY GETTING ESTABLISHED. THE TIMING DIFFERENCES BETWEEN THE MODELS MAKE IT TOUGH TO PIN DOWN EXACTLY WHEN THE BETTER CHANCES FOR SHOWERS WILL BE. SUSPECT GIVEN THE COLD TEMPERATURES ALOFT, DIURNAL AFTERNOON SHOWERS WILL BE THE MODE, BUT CAN'T RULE OUT SOMETHING SPOTTY AT NIGHT AS WELL. STUCK WITH THE GUIDANCE BLEND AGAIN FOR PRECIPITATION CHANCES WHICH RANGE FROM 20-40%. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... THROUGH 06Z WEDNESDAY...VFR CONDITIONS EXPECTED THROUGH THE PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHEAST FROM CANADA. OUTLOOK 06Z WEDNESDAY THROUGH SATURDAY... VFR CONDITIONS EXPECTED THROUGH 12Z FRIDAY...AS A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION. 12Z FRIDAY THROUGH 00Z SUNDAY...AREAS OF MVFR IN RAIN SHOWERS THROUGH THE PERIOD. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR VTZ002-005-009. NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ028-035. && SYNOPSIS...TABER NEAR TERM...WGH SHORT TERM...NASH LONG TERM...NASH AVIATION...WGH
Nearby
Frost Advisories in Vermont, 2016Frost Advisories in New York, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.